Formulating and Using Probability Density Functions with Familiar Geometric Shapes
Article first published online: 6 APR 2011
© 2011 The Author. Teaching Statistics © 2011 Teaching Statistics Trust
Volume 33, Issue 2, pages 38–42, Summer 2011
How to Cite
Eisenhauer, J. G. (2011), Formulating and Using Probability Density Functions with Familiar Geometric Shapes. Teaching Statistics, 33: 38–42. doi: 10.1111/j.1467-9639.2010.00435.x
- Issue published online: 6 APR 2011
- Article first published online: 6 APR 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!